# SDR AALA960568

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Damper
- Part number: 200444004
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 218 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, MFDU MESSAGE LEFT MAIN LANDING GEAR WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR UPSTOP DAMPER.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
